About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 903593, 10 pages
http://dx.doi.org/10.1155/2013/903593
Research Article

Solutions Form for Some Rational Systems of Difference Equations

1Department of Mathematics, Rabigh College of Science and Art, King Abdulaziz University, P.O. Box 344, Rabigh 21911, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 13 February 2013; Accepted 8 April 2013

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2013 H. El-Metwally. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. El-Metwally, “Solutions Form for Some Rational Systems of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 903593, 10 pages, 2013. doi:10.1155/2013/903593